Pituk Mihály publikációinak listája

 

Folyóiratcikkek:

 

1.             M. Pituk: Adjoint operators and boundary value problems for linear differential equations, Mathematica Slovaca 41 (1991), 351-357.

2.             M. Pituk: On the limits of solutions of functional differential equations, Mathematica Bohemica 118 (1993), 53-66.

3.             M. Pituk: Asymptotic characterization of solutions of functional differential equations, Bollettino Unione Matematica Italiana 7-B (1993), 653-689.

4.             M. Pituk: Convergence and uniform stability in a nonlinear delay difference system,  Mathematical and Computer Modelling 22 (1995), 51-57.

5.             I. Győri and M. Pituk: L2-perturbation of a linear delay differential equation, Journal of Mathematical Analysis and Applications  195 (1995), 415-427.

6.             I. Győri and M. Pituk: Asymptotic formulae for the solutions of a linear delay difference equation, Journal of Mathematical Analysis and Applications 195 (1995), 376-392.

7.             I. Győri and M. Pituk: Comparison theorems and asymptotic equilibrium for delay differential and difference equations, Dynamic Systems and Applications 5 (1996), 277-302.

8.             O. Arino, I. Győri, and M. Pituk: Asymptotically diagonal delay differential systems, Journal of Mathematical Analysis and Applications  204 (1996), 701-728.

9.             I. Győri and M. Pituk: Stability criteria for linear delay differential equations, Differential and Integral Equations 10 (1997), 841-852.

10.         M. Pituk: Asymptotic behavior of a Poincaré difference equation, Journal of Difference Equations and Applications  3 (1997), 33-53.

11.         M. Pituk: Asymptotic behavior of solutions of a differential equation with asymptotically constant delay, Nonlinear Analysis 30 (1997), 1111-1118.

12.         M. Pituk: Asymptotic behavior of a Poincaré recurrence system, Journal of Approximation Theory 91 (1997), 226-243.

13.         O. Arino and M. Pituk: Asymptotic constancy for neutral functional differential equations,  Differential Equations and Dynamical Systems 6 (1998), 261-273.

14.         R. P. Agarwal and M. Pituk: Convergence to equilibria in recurrence equations,  Computers and Mathematics with Applications 36 (1998), 357-368.

15.         M. Pituk: The Hartman-Wintner theorem for functional differential equations, Journal of Differential Equations 155 (1999), 1-16.

16.         O. Arino and M. Pituk: Convergence in asymptotically autonomous functional differential equations, Journal of Mathematical Analysis and Applications, 237 (1999), 376-392.

17.         I. Győri and M. Pituk: A note on exponential stability of quasilinear ordinary differential equations,  Applied Mathematics Letters 14 (2001), 381-385.

18.         O. Arino and M. Pituk: More on linear differential systems with small delays, Journal of Differential Equations 170 (2001), 381-407.

19.         I. Győri and M. Pituk: Special solutions of neutral functional differential equations,  Journal of Inequalities and Applications 6 (2001), 99-117.

20.         M. Pituk: The limits of the solutions of a nonautonomous linear delay difference equation, Computers and Mathematics with Applications, 42 (2001), 543-550.

21.         I. Győri and M. Pituk: The converse of the theorem on stability by the first approximation for difference equations, Nonlinear Analysis 47 (2001), 4635-4640.

22.         M. Pituk: More on Poincaré’s and Perron’s theorems for difference equations, Journal of Difference Equations and Applications 8 (2002), 201-216.

23.         M. Pituk: Asymptotic behavior of a nonhomogeneous linear recurrence system, Journal of Mathematical Analysis and Applications 267 (2002), 626-642.

24.         M. Pituk: Convergence to equilibria in a differential equation with small delay, Mathematica Bohemica 127 (2002), 293-299.

25.         M. Pituk: Global asymptotic stability in a perturbed higher order linear difference equation, Computers and Mathematics with Applications 45 (2003), 1195-1202.

26.         H. Bereketoglu and M. Pituk: Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays, Discrete and Continuous Dynamical Systems, Expanded Volume for the Wilmington Meeting 2002, (2003), 100-107.

27.         M. Pituk: Convergence to equilibria in scalar nonquasimonotone functional differential equations, Journal of Differential Equations 193 (2003), 95-130.

28.         M. Pituk: More on scalar functional differential equations generating a monotone semiflow, Acta Scientiarum Mathematicarum  (Szeged) 69 (2003), 633-650.

29.         U. Krause and M. Pituk: Boundedness and stability for higher order difference equations, Journal of Difference Equations and Applications 10 (2004), 343-356

30.         M. Pituk: A criterion for the exponential stability of  linear difference equations, Applied Mathematics Letters 17 (2004), 779-783.

31.         M. Pituk: A note on the growth rates of nonoscillatory solutions of nonlinear difference equations, Journal of Difference Equations and Applications 10 (2004), 1033-1036.

32.         E. Liz and M. Pituk: Asymptotic estimates and exponential stability for higher order monotone difference equations, Advances in Difference Equations 2005:1 (2005),
41-55.

33.         I. Győri and M. Pituk: Asymptotically ordinary delay differential equations, Functional Differential Equations 12 (2005), 187-208.

34.         M. Pituk: Cesaro summability in a linear autonomous difference equation, Proceedings of the American Mathematical Society 133 (2005), 3333-3339.

35.         M. Pituk: A Perron type theorem for functional differential equations, Journal of Mathematical Analysis and Applications 316 (2006), 24-41.

36.         M. Pituk: Linearized oscillation in a nonautonomous scalar delay differential equation, Applied Mathematics Letters 19 (2006), 320-325.

37.         M. Pituk: Asymptotic behavior and oscillation of functional differential equations, Journal of Mathematical Analysis and Applications 322 (2006), 1140-1158.

38.         E. Liz and M. Pituk: Exponential stability in a scalar functional differential equation, Journal of Inequalities and Applications, Volume 2006, Article ID 37195,  1-10.

39.         R. P. Agarwal and M. Pituk: Asymptotic expansions for higher order scalar difference equations, Advances in Difference Equations, Volume 2007, Article ID 67492, 1-12.

40.         R. Medina and M. Pituk: Asymptotic behavior of a linear difference equation with continuous time, Periodica Mathematica Hungarica, 56 (2008), 97-104.

41.         R. Medina and M. Pituk: Nonoscillatory solutions of a second order difference equation of Poincaré type, Applied Mathematics Letters 22 (2009), 679-683.

42.         M. Pituk: Nonnegative iterations with asymptotically constant coefficients, Linear Algebra and its Applications 431 (2009), 1815-1824.

43.         B. Krasznai, István Győri and M. Pituk: The modified chain method for a class of delay differential equations arising in neural networks, Mathematical and Computer Modelling 51 (2010),  452-460.

44.         B. Krasznai, István Győri and M. Pituk: Positive decreasing solutions of higher-order nonlinear difference equations, Advances in Difference Equations, Volume 2010, Article ID 973432, 16 pages.

45.         M. Pituk: A note on nonnegative solutions of a perturbed system of ordinary differential equations, Annales Univ. Sci. Budapest 53 (2010), 91-96.

46.         M. Pituk: A link between the Perron-Frobenius theorem and Perron's theorem for difference equations, Linear Algebra and its Applications 434 (2011), 490-500.

47.         M. Pituk: A note ont he oscillation of linear time-invariant systems, Applied Mathematics Letters 25 (2012), 876-879.

48.         R. Obaya and M. Pituk: A variant of the Krein-Rutman theorem for Poincaré difference equations, Journal of Difference Equations and Applications 18 (2012), 1751-1762.

49.         M. Pituk: A limit boundary value problem for a nonlinear difference equation, Computers and Mathematics with Applications 64 (2012), 2364-2369.

50.         M. Pituk: Large time behavior of a linear difference equation with rationally non-related delays, Journal of Mathematical Analysis and Applications 400 (2013), 239-246.

 

Konferencia kiadványokban megjelent cikkek:

 

51.         I Győri and M. Pituk: Special solutions of delay difference systems, Proceedings of the First International Conference on Difference Equations (Eds.: S.N. Elaydi, J.R. Graef, G. Ladas and A.C. Peterson), Gordon and Breach, Amsterdam, 1995, 255-262.

52.         I Győri and M. Pituk: Asymptotic behavior in an asymptotically autonomous linear differential equation with small delays, Proceedings of the June 1-4, 1994 Claremont International Conference dedicated to the memory of Stavros Busenberg (1941-1993), World Scientific, Singapore, 1996, 135-144.

53.         I Győri and M. Pituk: Asymptotic stability in a linear delay difference equation, in „Advances in Difference Equations” (Proceedings of the Second International Conference on Difference Equations and Applications), Eds.: S. Elaydi, I. Győri and G. Ladas, Gordon and Breach, Amsterdam, 1997, 295-299.

54.         M. Pituk: Asymptotic behavior of a system of higher order linear recurrence equations, in „New Developments in Difference Equations” (Proceedings of the Third International Conference on Difference Equations), Eds.: S.S. Cheng, S. Elaydi and G. Ladas, Gordon and Breach, Amsterdam, 1999, 323-334.

55.         M. Pituk: Special solutions of functional differential equations (Proceedings of the Conference on Differential Equations and Applications, Zilina, Slovakia, June 30 –
July 4, 2003), Studies of the University of Zilina, Mathematical Series Vol. 17 (2003), 115-122.